Hi hopefully some of the more experience in this forum have some answers.
About 5 years ago I use to go to the sex shops and buy all the different toys they had just for curiosity just to see how they feel. So one day I got a pump not really to enlarge just to see what happens so I tried without researching or knowing anything, as a result I didn’t use lube and had a huge half donut on the right hand side of my circumcises dick between the head and the scar I freaked out and rub it and pray and after a day it started going down and after the second day it was gone and I was relived.
Now I found this forum about a month ago just after getting mu prince albert piercing so I try the routine and it was to painful. I decided to wait. Also in one of my searches I found out that I owned neoprene ball stretchers, which I have tough they were cock rings. So I decided that as I waited for the PE I will stretched my sac. Started wearing the stretcher every day as long as it was comfortable some times resting for a day, and found that some days I will get that donut swell in the right hand side of my cock. But it will go away so fast with out me doing anything, some times even just by me taking the neoprene stretcher off.
I couldn’t have regular sex for those four weeks since the pressure would hurt so I could only go for about 2 min. And then had to stop and masturbate to cum.
Any how yesterday I was able to have regular sex for about 15min. With out it hurting but my surprise was after I finished and my erection went away was that I had that half donut effect again, and as I touched it I found that it was hard not hurting but hard. (That was yesterday noon.) Anyhow I search the forum and found some ways to reduced it and basically just with aspirin and massages it would go away. But I am really concerned that this happened only by having sex not by me clamping, hanging, jelqing or any other way, just regular sex.
Do any of you know why that happens?
How to prevent it?
Is the donut effect just basically water, and does it has anything to do with the vain?
Sorry Mr. Happy for the grammar.